adrenal crash??

Hi, i had a stressful event on saturday followed by me drinking and staying up all night (celebrated my graduation). usually it does take me a couple of days to get over but i'm on day 4 and my heart and insides (especially lower back) are throbbing/pulsing, I'm totally lethargic, spaced out, chest pains, throat fluttering and spasms and wondering if this is a complete adrenal crash?? i cant do another 4 point saliva test for another couple of months so was wondering if anyone had some tips to heal and calm the adrenals down?? thanks

4 Replies

oldestnewest
  • Do you know your b12 level? I had an awful time of it after drinking a lot of wine at a party recently. I don't usually drink much all. After a b12 injection I felt fine so I googled it and sure enough, alcohol destroys b12. And without b12 all manner of things are affected, including adrenals.

  • Thanks for your reply, I do know that my b12 is low in generally (not according to my dr though of course) so I do take a b-complex which I think is slowly helping but I probably need more. Do you happen to know your levels? Mine was 385 towards the end of last year. I'm worried I've completely knackered my adrenals and no longer produce cortisol but I guess if that were true I'd be bed ridden.

  • Mine was about the same. In range. NOT. I was taking a good supplement at the time, so I stopped for a week, and was on the floor. My doctor said he would do it the old fashioned way and gave me an injection to see what happened. Within days I was so much better. Oh, not to mention the raised MCV levels and that I had tested positive for parietal cell antibodies ten years before. And a history of PA in the family. Then, he only gave me one shot and said to come back in three months. Just wouldn't listen. So thanks to all the lovely people on here and a nurse friend, I learned to self inject. Scary at first, but second nature now. And useful when traveling. I still take the b complex...Garden of Life, because of all the supporting vitamins. But if you are taking supplements it will affect test results. Btw, 500 is the low of the range in some countries.

    It just makes me so mad that PA is so horrible but so easy and cheap to treat when you consider treatment for all the symptoms. But there's Big Pharma for you.

    And no one even mentioned the relationship to alcohol... now that is very sad!

  • PS. Not even the consultant when he noticed that I have fatty liver.

You may also like...